# SDR 0103199922

- Difficulty date: July 27, 2001
- Submitted: September 13, 2001
- Operation: Air carrier
- Aircraft: N945N
- Make and model: Doug DC-9-32
- Aircraft serial: 47664
- Aircraft time: 69,506 hours, 60,579 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt & Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN M-CHECK IN ATL, CORROSION WAS FOUND IN THE LEFT AND RIGHT UPPER BEAVER TAILS, P/N 5923937-501/502.  THE BEAVER TAILS WERE REMOVED TO ACCOMPLISH CORROSION REMOVAL.  AFTER THE BEAVER TAIL REMOVAL, IT WAS NOTED THAT 11 FASTENER HOLES COMMON TO THE PYLON FRONT SPAR WERE ELONGATED ON EACH SIDE OF THE AIRCRAFT.  REPAIR WAS ACCOMPLISHED PER EA 99-181347 ON HOLES NR 78, 79, 81, 82, 84, 85, 88, 90, 91, 92 AND 93 PER LOG PAGE 1644536.
